MathSciNet Relay Station
MathSciNet bibliographic data
MR969272 60J15 (60J10)
Falin, G. I. Ergodicity of random walks in a semistrip. (Russian) Mat. Zametki 44 (1988), no. 2, 225--230, 287; translation in Math. Notes 44 (1988), no. 1-2, 606–608 (1989)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement